Alert archive / Kansas / Tornado Warnings in 2009

Tornado Warning 43, NWS Wichita, KS

June 15, 2009Greenwood County, Kansas

NWS Wichita, KS issued this tornado warning at Jun 15, 2009, 8:00 PM CDT for Greenwood County, Kansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2009, 8:00 PM CDT (01:00 UTC)
Expired
Jun 15, 2009, 8:45 PM CDT
In force
45 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Greenwood County, KS

The radar

The Wichita radar (KICT), 110 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:34 PM CDTFUNNEL CLOUD8 S Madison, KSROTATING WALL CLOUD HAS PRODUCED ATLEAST 4 FUNNELS
Jun 15, 8:50 PM CDTHAIL 1Madison, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 6:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3104 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KICT 160100
TORICT
KSC073-160145-
/O.NEW.KICT.TO.W.0043.090616T0100Z-090616T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS.

* UNTIL 845 PM CDT.

* AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 7 MILES SOUTHWEST OF THRALL...OR 11
  MILES NORTHWEST OF EUREKA...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  EUREKA...HAMILTON...MADISON...THRALL...VIRGIL...EUREKA AIRPORT.

THIS REPLACES THE TORNADO WARNING PREVIOUSLY ISSUED FOR THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN KANSAS.

&&

LAT...LON 3784 9596 3780 9612 3783 9644 3790 9652
      3800 9652 3809 9639 3809 9636 3812 9635
      3817 9628 3817 9595
TIME...MOT...LOC 0100Z 233DEG 23KT 3794 9641

$$

BILLINGS
2 follow-up statements
000 
WWUS53 KICT 160107
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT MON JUN 15 2009

KSC073-160145-
/O.CON.KICT.TO.W.0043.000000T0000Z-090616T0145Z/
GREENWOOD KS-
807 PM CDT MON JUN 15 2009

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN GREENWOOD COUNTY
UNTIL 845 PM CDT...

AT 806 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL 
CLOUD. THIS DANGEROUS STORM WAS LOCATED NEAR THRALL...OR 12 MILES 
NORTH OF EUREKA...MOVING NORTHEAST AT 30 MPH.

THE DANGEROUS STORM WILL BE...
  NEAR MADISON BY 840 PM CDT.

THIS DANGEROUS STORM WILL ALSO AFFECT THRALL...LARGE HAIL AND 
DAMAGING WINDS ARE ALSO POSSIBLE FROM THIS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING 
FOR SOUTHEASTERN KANSAS.

&&

LAT...LON 3784 9596 3783 9612 3787 9644 3801 9646
      3809 9639 3809 9636 3812 9635 3817 9628
      3817 9595
TIME...MOT...LOC 0106Z 231DEG 25KT 3799 9635

$$

JAKUB
000 
WWUS53 KICT 160124
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT MON JUN 15 2009

KSC073-160145-
/O.CON.KICT.TO.W.0043.000000T0000Z-090616T0145Z/
GREENWOOD KS-
824 PM CDT MON JUN 15 2009

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN GREENWOOD
COUNTY UNTIL 845 PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS 
DANGEROUS STORM WAS LOCATED NEAR THRALL...OR 14 MILES NORTH OF 
EUREKA...MOVING NORTHEAST AT 30 MPH.

THE DANGEROUS STORM WILL BE...
  NEAR MADISON BY 845 PM CDT.

THIS DANGEROUS STORM WILL ALSO BE CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND DAMAGING WINDS OF 60 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN KANSAS.

&&

LAT...LON 3797 9596 3796 9631 3810 9633 3817 9628
      3817 9595
TIME...MOT...LOC 0123Z 231DEG 24KT 3803 9626

$$

JAKUB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 15, 7:04 PM CDT, 56 minutes earlier.

Area forecast discussion, Jun 15, 7:04 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
704 PM CDT MON JUN 15 2009

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
THE MAIN CONCERN WITH THIS TAF ISSUANCE IS THE TIMING OF WHEN THE
THUNDERSTORMS WILL MOVE INTO THE AREA. LATEST RADAR LOOP WAS
SHOWING NUMEROUS THUNDERSTORMS MOVING THROUGH CENTRAL AND SOUTH
CENTRAL KANSAS. THESE THUNDERSTORMS WILL CONTINUE TO PUSH EAST AND
AFFECT THE MAJORITY OF THE TAF SITES THIS EVENING. THIS COMPLEX
MAY STILL ORGANIZE INTO AN MESOSCALE CONVECTIVE SYSTEM AS THE
EVENING PROGRESSES AND INCREASE THE POTENTIAL FOR WIND DAMAGE.
AFTER THIS COMPLEX OF STORMS MOVES THROUGH WE ARE LOOKING AT
CLEARING SKIES WITH SOME SCATTERED 1500FT STRATUS POSSIBLE TOWARDS
DAYBREAK.

COX
&&

.PREV DISCUSSION... /ISSUED 316 PM CDT MON JUN 15 2009/

DISCUSSION...

THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE SEVERE STORM
POTENTIAL THIS EVENING...THEN AGAIN ON THURSDAY NIGHT AND FRIDAY.

TONIGHT:
LATEST VISIBLE IMAGERY WAS SHOWING A CLUSTER OF SHOWERS AND ISOLATED
THUNDERSTORMS DEVELOPING OVER WESTERN OKLAHOMA. THIS ACTIVITY LOOKS
TO BE RATHER CAPPED AND ELEVATED AT THIS TIME...AND MAY REMAIN THAT
WAY THROUGH MUCH OF THE AFTERNOON. HOWEVER...LOOKING AT THE LATEST
LAPS ANALYSIS IT APPEARS LIKE THE MIXED LAYER CONVECTIVE INHIBITION
IS LESS ACROSS AREAS EAST OF THE TURNPIKE. IF THIS CLUSTER CAN HOLD
TOGETHER...THEN IT MAY BE ABLE TO BECOME SEVERE ONCE IT MOVES INTO
AREAS OF THE TURNPIKE. ALTHOUGH...WE ARE NOT REAL CONFIDENT IN THIS
OCCURRING.  THE MAIN FOCUS APPEARS TO BE IN SOUTHWEST KANSAS
STRETCHING INTO THE TEXAS PANHANDLE WHERE QUITE A BIT OF CUMULUS
DEVELOPMENT IS TAKING PLACE IN ASSOCIATION WITH AN UPPER LEVEL
POTENTIAL VORTICITY ANOMALY. THIS POTENTIAL VORTICITY ANOMALY SHOULD
STIR UP QUITE A BIT CONVECTION THIS AFTERNOON IN WESTERN KANSAS AND
THE OKLAHOMA PANHANDLE THIS AFTERNOON. PUTTING ALL OF THIS TOGETHER
IT APPEARS LIKE WE COULD SEE A FEW ISOLATED STORMS LATE THIS
AFTERNOON...EARLY THIS EVENING. IF THESE STORMS DEVELOP...THEY WILL
MOST LIKELY BE SUPERCELLULAR WITH EVEN AN ISOLATED TORNADO
THREAT...ESPECIALLY IF THE LOW LEVEL FLOW BACKS AHEAD OF THE CELLS.
LATER TONIGHT IS A TOUGH CALL ON THE TRACK OF THE MESOSCALE
CONVECTIVE SYSTEM (MCS). AT THIS POINT...WE DO NOT FEEL COMFORTABLE
ENOUGH TO FOCUS ON ANY PARTICULAR AREA. ALTHOUGH...THE BEST CHANCE
FOR A LONG LIVED MCS APPEARS TO BE IN CENTRAL KANSAS ON THE SOUTHERN
EDGE OF WESTERLIES. SOUTH CENTRAL AND SOUTHEAST KANSAS ON THE OTHER
HAND IS NOT OUT OF THE WOODS ESPECIALLY WITH SUCH HIGH INSTABILITY
IN PLACE...GOOD 850MB STORM RELATIVE FLOW. A STRONG COLD POOL COULD
ALSO DEVELOP WHICH MAY CAUSE A PROLONGED WIND EVENT. WE ALSO WENT
AHEAD AND ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE AREA
TONIGHT...DUE TO HIGH PRECIPITABLE WATER VALUES IN PLACE.

TUESDAY-TUESDAY NIGHT:
THE BULK OF THE CONVECTION SHOULD MOVE OUT OF THE PICTURE MAINLY
BEFORE DAYBREAK ON TUESDAY...BUT THERE MAY BE A FEW LINGERING
SHOWERS AND STORMS IN SOUTHEAST KANSAS. THE REMAINDER OF THE AREA
WILL SEE A FAIRLY NICE DAY WITH COOLER CONDITIONS. THERE IS A SMALL
CHANCE OF SHOWERS AND THUNDERSTORMS LATE TUESDAY NIGHT AS SOME
ISENTROPIC LIFT DEVELOPS ALONG A BAROCLINIC ZONE BETWEEN 310-315K.
HOWEVER... THERE IS NOT MUCH IN THE WAY OF UPPER LEVEL SUPPORT. WITH
SOME INSTABILITY IN PLACE...WE PLAN ON KEEPING SMALL CHANCES OF
THUNDERSTORMS MAINLY AFTER MIDNIGHT.

WEDNESDAY-MONDAY:
THE NEXT STORM SYSTEM APPEARS TO MOVE OUT OF THE ROCKIES THURSDAY
NIGHT AND FRIDAY MORNING. THIS STORM SYSTEM WILL PUSH THE FRONTAL
BOUNDARY SOUTH THROUGH THE AREA. AS A RESULT...MORE STRONG TO SEVERE
STORMS WILL BE POSSIBLE DURING THIS TIMEFRAME. BEYOND THIS
PERIOD...THE UPPER LEVEL RIDGE IS EXPECTED TO BUILD OVER THE AREA
AND BRING BACK HOT AND HUMID CONDITIONS THIS WEEKEND.

COX

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
A STATIONARY BOUNDARY SPANS MUCH OF THE NORTHERN SECTIONS OF THE
FORECAST AREA. THIS AREA WILL BE THE FOCUS OF A DECENT CUMULUS
FIELD. ELSEWHERE...WARM TEMPERATURES AND AN APPROACHING LOW
PRESSURE SYSTEM WILL PROVIDE THE POTENTIAL FOR THUNDERSTORMS LATE
THIS AFTERNOON ACROSS PORTIONS OF SOUTH CENTRAL AND CENTRAL
KANSAS. THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND POSSIBLY
A TORNADO. LATER THIS EVENING AND OVERNIGHT...THE SURFACE LOW
CURRENTLY IN SW KANSAS WILL MOVE EASTWARD A KICK OFF ANOTHER ROUND
OF NOCTURNAL STORMS. ONCE AGAIN...LARGE HAIL WILL BE THE PRIMARY CULPRIT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  92  69  98 /  70  10  20  10
HUTCHINSON      65  91  68  98 /  70  10  20  10
NEWTON          66  91  68  95 /  70  20  20  20
ELDORADO        66  91  69  95 /  70  20  20  20
WINFIELD-KWLD   69  92  70  98 /  60  10  20  10
RUSSELL         64  88  66  98 /  80  10  20  10
GREAT BEND      64  89  67  99 /  80  10  20  10
SALINA          65  89  67  97 /  80  10  20  20
MCPHERSON       65  90  68  97 /  80  10  20  10
COFFEYVILLE     70  90  70  97 /  70  20  20  20
CHANUTE         68  89  69  94 /  70  20  20  20
IOLA            66  89  69  93 /  80  20  20  20
PARSONS-KPPF    69  90  70  95 /  70  20  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jun 15, 4:33 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
433 PM CDT MON JUN 15 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-161000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
433 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW ISOLATED SEVERE STORMS WILL DEVELOP OVER PORTIONS OF CENTRAL
AND SOUTH CENTRAL KANSAS THIS EVENING. SOME OF THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL UP TO BASEBALL SIZE...DAMAGING
WINDS AND POSSIBLY A COUPLE OF TORNADOES. LATER TONIGHT A CLUSTER OF
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
WESTERN KANSAS AND MOVE EAST THROUGH CENTRAL AND SOUTHEAST KANSAS.
THE PRIMARY THREAT WITH THIS CLUSTER OF STORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. THESE THUNDERSTORMS WILL ALSO PRODUCE HIGH
RAINFALL RATES WHICH MAY YIELD TO FLASH FLOODING. SEE THE LATEST
FLASH FLOOD WATCH FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE OVER THE AREA TUESDAY NIGHT.
THE MAIN THREAT WITH THESE STORMS WILL BE DIME SIZE HAIL AND GUSTY
WINDS UP TO 50 MPH. THE CHANCES ARE INCREASING THAT STRONG TO SEVERE
THUNDERSTORMS WILL RETURN TO KANSAS THURSDAY NIGHT AS A COLD FRONT
SURGES SOUTHEAST ACROSS THE STATE. THEREFORE...ONE SHOULD MONITOR
LATER FORECASTS FOR FURTHER UPDATES.

HOT & VERY HUMID WEATHER WILL PESTER THE REGION THE MIDDLE OF THE
WEEK...ESPECIALLY WEDNESDAY AND THURSDAY...WHEN AFTERNOON HEAT
INDICES ARE LIKELY TO REACH 100 TO 105.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND
OVERNIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/ES

In the hours before

Local storm report, Jun 15, 7:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     ABBYVILLE               37.97N 98.20W
06/15/2009                   RENO               KS   TRAINED SPOTTER

            6-8 INCH TREE LIMBS DOWN ON MAIN STREET AND TRAILS WEST
            ROAD

&&

CWH
Special weather statement, Jun 15, 7:44 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT MON JUN 15 2009

KSZ082-083-092-160130-
KINGMAN-SEDGWICK-SUMNER-
744 PM CDT MON JUN 15 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR KINGMAN...SEDGWICK AND SUMNER COUNTIES...

AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR NORWICH...OR 23 MILES SOUTHEAST OF
KINGMAN...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO
Local storm report, Jun 15, 7:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     NW HUTCHINSON           38.07N 97.91W
06/15/2009  E0 MPH           RENO               KS   EMERGENCY MNGR

            90 MPH WIND IN HUTCHINSON WITH TREES DOWN

&&

MAH
Local storm report, Jun 15, 7:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     HUTCHINSON              38.07N 97.91W
06/15/2009  M0 MPH           RENO               KS   EMERGENCY MNGR

            NUMEROUS REPORTS OF 70-80 MPH WINDS REPORTED IN
            HUTCHINSON

&&

MAH
Local storm report, Jun 15, 7:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     SYLVIA                  37.96N 98.41W
06/15/2009  E60 MPH          RENO               KS   TRAINED SPOTTER

&&

REC
Local storm report, Jun 15, 7:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     TSTM WND GST     WINDOM                  38.38N 97.91W
06/15/2009  M0 MPH           MCPHERSON          KS   BROADCAST MEDIA

            75 MPH WIND GUST MEASURED AT KSN WEATHERLAB SITE

&&

MAH

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:01 PM CDTTornado WarningICTReno59 min
Jun 15, 7:03 PM CDTSevere Thunderstorm WarningICTMarion16 min
Jun 15, 7:21 PM CDTTornado WarningICTButler, Greenwood54 min
Jun 15, 7:27 PM CDTTornado WarningICTChase63 min
Jun 15, 7:40 PM CDTSevere Thunderstorm WarningICTReno50 min
Jun 15, 7:45 PM CDTSevere Thunderstorm WarningICTChase, Marion31 min
Jun 15, 7:51 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick54 min
Jun 15, 7:54 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick, Sumner66 min
Jun 15, 7:56 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice, Saline64 min
Jun 15, 8:19 PM CDTSevere Thunderstorm WarningICTHarper, Kingman56 min
Jun 15, 8:20 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, McPherson, Marion, Reno and 2 more55 min
Jun 15, 8:27 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner63 min
Jun 15, 8:42 PM CDTTornado WarningICTGreenwood23 min
Jun 15, 8:54 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner47 min
Jun 15, 9:23 PM CDTAreal Flood WarningICTSedgwick8 hr
Jun 15, 9:26 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner64 min
Jun 15, 9:59 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood46 min
Jun 15, 10:01 PM CDTAreal Flood WarningICTButler12 hr
Jun 15, 10:28 PM CDTSevere Thunderstorm WarningICTAllen, Elk, Greenwood, Neosho, Wilson, Woodson62 min
Jun 15, 10:30 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion45 min
Jun 15, 11:12 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion, Sedgwick41 min
Jun 15, 11:31 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice44 min
Jun 16, 12:09 AM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood26 min
Jun 16, 12:13 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno62 min
Jun 16, 12:44 AM CDTAreal Flood WarningICTBarton, Rice9 hr
Jun 16, 12:45 AM CDTSevere Thunderstorm WarningICTButler, Harvey, McPherson, Marion31 min
Jun 16, 12:46 AM CDTAreal Flood WarningICTBarton, Rice9 hr
Jun 16, 1:02 AM CDTSevere Thunderstorm WarningICTRice22 min
Jun 16, 1:26 AM CDTFlash Flood WarningICTBarton, Rice8 hr
Jun 16, 1:36 AM CDTFlash Flood WarningICTMcPherson8 hr
Jun 16, 2:27 AM CDTRiver Flood WarningICTMarion6 hr
Jun 16, 2:27 AM CDTRiver Flood WarningICTChase13 hr
Jun 16, 2:27 AM CDTRiver Flood WarningICTChase, Lyon31 hr
Jun 16, 2:28 AM CDTRiver Flood WarningICTAllen36 hr
Jun 16, 2:28 AM CDTRiver Flood WarningICTAllen, Neosho54 hr
Jun 16, 2:28 AM CDTSevere Thunderstorm WarningICTChase47 min
Jun 16, 2:57 AM CDTSevere Thunderstorm WarningICTChase, Greenwood48 min
Jun 16, 3:03 AM CDTFlash Flood WarningICTChase, Marion7 hr
Jun 16, 3:33 AM CDTFlash Flood WarningICTHarvey7 hr
Jun 16, 3:40 AM CDTAreal Flood WarningICTReno7 hr
Jun 16, 4:13 AM CDTSevere Thunderstorm WarningICTAllen37 min
Jun 16, 4:26 AM CDTAreal Flood WarningICTAllen, Greenwood, Woodson6 hr
Jun 16, 8:02 AM CDTRiver Flood WarningICTNeosho54 hr
Jun 16, 8:02 AM CDTRiver Flood WarningICTLabette, Neosho3 days
Jun 16, 8:02 AM CDTRiver Flood WarningICTLabette3 days
Jun 16, 8:18 AM CDTRiver Flood WarningICTRice6 hr
Jun 16, 9:34 AM CDTAreal Flood WarningICTBarton, Rice12 hr
Jun 16, 9:38 AM CDTRiver Flood WarningICTHarvey, Reno23 hr
Jun 16, 9:56 AM CDTAreal Flood WarningICTChase, Marion12 hr
Jun 16, 10:27 AM CDTAreal Flood WarningICTAllen12 hr
Jun 16, 10:45 AM CDTAreal Flood WarningICTReno7 hr

Nearby

Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.